# SDR SWAA2015040738243

- Difficulty date: March 26, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 82,925 hours, 68,140 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CRACKED AT BS 520, BETWEEN STRINGER 14L - 15L.  REPAIRED SHEAR TIE IAW SRM.
